MathSciNet Relay Station
MathSciNet bibliographic data
MR1289181 42A38
Kawazoe, Takeshi; Onoe, Yoshikazu; Tachizawa, Kazuya Functions on the real line with nonnegative Fourier transforms. Tohoku Math. J. (2) 46 (1994), no. 3, 311–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement